Journal article icon

Journal article

Traveling waves and homogeneous fragmentation

Abstract:

We formulate the notion of the classical Fisher-Kolmogorov-Petrovskii- Piscounov (FKPP) reaction diffusion equation associated with a homogeneous conservative fragmentation process and study its traveling waves. Specifically, we establish existence, uniqueness and asymptotics. In the spirit of classical works such as McKean [Comm. Pure Appl. Math. 28 (1975) 323-331] and [Comm. Pure Appl. Math. 29 (1976) 553-554], Neveu [In Seminar on Stochastic Processes (1988) 223-242 Birkhäuser] and Chauvin...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/10-AAP733

Authors


Berestycki, J More by this author
Harris, SC More by this author
Kyprianou, AE More by this author
Journal:
Annals of Applied Probability
Volume:
21
Issue:
5
Pages:
1749-1794
Publication date:
2011-10-05
DOI:
ISSN:
1050-5164
URN:
uuid:8fd8fa83-15f9-43cb-b89b-f82329f9c4fa
Source identifiers:
487694
Local pid:
pubs:487694

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP